# SDR YTRR099851

- Difficulty date: March 11, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N209RA
- Make and model: Bell 206B-3
- Aircraft serial: 2091
- Aircraft time: 4,129 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524676914
- Part serial: 38700R
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD DROOP WHEN POWER WAS APPLIED AND NOT RECOVER
